# SDR EIA2008001

- Difficulty date: December 28, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 28,884 hours, 8,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 296 S30r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 296 STRINGER 30R CRACKED.  CUTOUT DAMAGE STRINGER SECTION.  NDT AREA, FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-00-03 PAGES 201-202 AND PAGES 206-207.
